# SDR AALA971467

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION ON SKIN AT PRODUCTION SPLICE.  INSTALLED DOUBLER AT PRODUCTION SPLICE.  TST:  50,664.47 HOURS.  CYCLES, 30,850.  (X)
